• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16069
School of Mathematics
  Title:   On the existence of Gorenstein projective precovers
  Author(s):  Rasool Hafezi (Joint with J. Asadollahi and T. Dehghanpour)
  Status:   Published
  Journal: Rend. Sem. Math. Univ. Padova
  Vol.:  136
  Year:  2016
  Pages:   257-264
  Supported by:  IPM
  Abstract:
We provide a simple proof for a recent result of Bravo, Gillespie and Hovey, showing that over a left coherent ring for which the projective dimension of at right modules is finite, the class of Gorenstein projective right modules is precovering. As an immediate application, we provide a description for the Gorenstein defect category over such rings.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right